# SDR AALA20160317004

- Difficulty date: March 10, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,220 hours, 7,143 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 135W10017
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO ADL 7BV0015, FWD CARGO DOOR AT LOWER REAR CORNER FOUND BENT.  REPAIRED IAW SRM 52-30-01-2R-17 DETAIL E AT FWD CARGO DOOR LOWER REAR CORNER AREA.  ACFT IN BASE MX.
